Open Access
Translator Disclaimer
June 2008 Holomorphic vector fields and perturbed extremal Kähler metrics
Akito Futaki
J. Symplectic Geom. 6(2): 127-138 (June 2008).

Abstract

We prove a theorem which asserts that the Lie algebra of all holomorphic vector fields on a compact Kähler manifold with a perturbed extremal metric has the structure similar to the case of an unperturbed extremal Kähler metric proved by Calabi.

Citation

Download Citation

Akito Futaki. "Holomorphic vector fields and perturbed extremal Kähler metrics." J. Symplectic Geom. 6 (2) 127 - 138, June 2008.

Information

Published: June 2008
First available in Project Euclid: 27 August 2008

zbMATH: 1151.53063
MathSciNet: MR2434437

Rights: Copyright © 2008 International Press of Boston

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.6 • No. 2 • June 2008
Back to Top